# SDR SWAA2021111737764

- Difficulty date: October 27, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 20,414 hours, 9,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 120BF
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL 120BF IS CORRODED / CORROSION ON PANEL 120BF FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1 FIG 102. FABRICATED NEW 120BF PANEL IAW AMM 25-52-01-201-801.
